# SDR SIMA201103413

- Difficulty date: January 20, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 30,010 hours, 25,262 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: O-Ring
- Part number: S2L226
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2710 THE CREW REPORTED RECEIVED A BLEED 2 LEAK.  THE CREW COMPLIED WITH AOM MESSAGE AND CLEARED.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED SAFELY AT DESTINATION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED O-RINGS ON NR 6 CONNECTOR IAW EMB 145 AMM 36-11-10 AND REMOVED AND REPLACED NR 8 CONNECTOR IAW EMB 145 AMM 36-11-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
